# SDR H9X2007F00000

- Difficulty date: December 1, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N198HM
- Make and model: Bell UH-1B
- Aircraft serial: 621996
- Engine: Lyc T53*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Housing
- Part number: 2040107553
- Condition: Damaged
- Location: Tail Rotor Quill
- Part time: 1,400 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS RETURNING HOME FROM FLIGHT AND PILOT NOTICED THE PEDALS WERE NOT OPERATING NORMALLY.  HE THEN BEGAN CIRCLING THE AIRPORT UNTIL WE DETERMINED THAT THE PROBLEM WAS A PARTIALLY LT  STUCK TAIL ROTOR PEDAL, AT WHICH TIME HE DECLARED AN EMERGENCY AND LANDED THE AIRCRAFT WITH NO DAMAGE TO THE AIRCRAFT.  UPON INSPECTION, REMOVED THE T/R QUILL HOUSING AND FOUND THE SPLINE PORTION OF THE HOUSING STRIPED IN THE MIDDLE PORTION OF THE SPLINE.  (K)
